# SDR DALA2021041302179

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 83,471 hours, 38,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 661 F/A REPORTS THAT THE R-1 DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS ( LIQUOR SEAL) WEDGED IN FWD GIRT BAR. CLEANED DEBRIS, EXERCISED ARMING HANDLE AND OPENED/CLOSED DOOR. OPS CHK NORMAL. (7567204)
